... all day, still very nauseated and wondering whether to take another one tonight. How long is nausea expected to last? Dr. has switched me to this from 100 Mg zoloft for panic/anxiety disorder
Just started on 10mg Brintellix last night, very nauseated, sleepy this morning. Have not felt good?
Question posted by angelwoz on 26 May 2014
Last updated on 24 October 2017
It was prescribed to me Brintellix.
So far I have fatigue and starting with the nausea. I´m on my 5th take with only 5mg. I have read many reviews on the internet and saw it was a "normal" side effect. My weight is low, I´m only 53kg and this nausea for sure will decrease my appetitte and in consequence I will get more skinny :(
I take also 12.5 mg of ambien in the night.
My anxiety is still the same, and doctor says we are slow but still on track.
Did the nausea vanish for you?
For anyone struggling with the nausea I get it! I ended up in the hospital from vomiting so much and I NEVER throw up... in fact the fear of it is often the cause of my anxiety. My doctor prescribed me zofran and it's made a world of a difference!
Tums may help.
i am on 5mg No nausea but a little trouble sleeping... Maybe you could ask your doctor for compazine for the nausea brintellix is in the same family as zoloft... have you tried that?
I have been taking 5mg in the morning for 2 months now and am still dealing with terrible nausea for the first 3-4 hours of the morning. Have the feeling that I need to crawl back in bed and lie down. Going to ask the doctor to switch to something else. Was supposed to move to 10mg after 2 weeks and never did because of the nausea. Came off Fluoxetine after 5yrs on it and can tell that Trintelix is nowhere close in efficacy to it.
My mom/ best friend just died this past Monday from pancreatic cancer!!! So i went to the doctor today n she gave me samples of 10mg brintellix, .5clonopins, n ambiens to sleep is it oooook to take all these together??? N should i start the brintellix tonight or in the morning???
I just started Brintellix today, 10 mg, with a large lunch. I am slightly nauseated now, 3 hours later, not too severe. I will update my progress, and look forward to reading others experiences - thank you for sharing.
I have never posted in a forum like this, so please forgive my naiveté.
I was on Lexapro 10 mg for 6 years for GAD and Anxiety. Which worked pretty well, up until a couple of months ago. I became extremely depressed and for the first time in my life had suicidal thoughts. My pdoc tried increasing Lexapro to 20 mg - made anxiety worse, and I was very tired, so he decided to switch me to Brintellix and gave me Klonopin for anxiety attacks. the tapering off the Lexapro was one week - very dizzy and fatigued.
I am very interested in how others are tolerating this "new" drug, and whether it is helping BOTH the depression and anxiety, as well as side effects that come, and perhaps taper. I don't know how long its supposed to take to either feel better, or stop having side effects.
Its gotten so bad that I applied for short term disability for 8 weeks from work, thinking that if it takes weeks to determine efficacy, it could take another several weeks to try something else. I had no idea that there was a shortage of Psychiatrists - I was quite surprised when my pdoc told me there were no Psychiatrists in my area accepting new patients! Hopefully that will not affect my STD request, but I am certainly becoming more aware of the ins and outs of psychiatric care (good episode last night on 60 mins on shortage of available beds for inpatient and access to outpatient.
thanks everyone. Wishing everyone happiness without anxiety.
I am sorry you r not feeling well ... I am on brintellix and have been for about 2 mths now..I started at 5/ then went to 10/ now am on 20 mg's I get akethesia from alot of the older ssri's/snri's so my psych decided to try me on this one... I didn't get the akathesia..I did get the nausea,but I fought threw it/ it has gone away... no more nausea..when I would get nauseated I would eat a couple crackers or a mint..As far as it making me sleepy in the morning never had that issue at all..but as we all no we r all different..I take my in the daytime at a certain x each day, but keep it consistent... if you just started it my advice would be to stick it out for the nausea does go away... and there is always something you can take for nausea... especially if it turns out this is going to be the med that works for you one day is just not enought time you need up to 6 to 8 weeks on this med to reach it's thereputic level... good luck and keep us posted..
The nausea should subside in about a week. My doctor told me to cut the 10 mg and only take 5 mg the first week, by doing so I had less side effects such as nausea.
It will wear off soon. You should probably be taking it in the morning.
- Zoloft uses and safety info
- Zoloft information for Healthcare Professionals (includes dosage details)
- Side effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.